Zyrtec Allergy 24 Hour Liquid Gels Description
Original Prescription Strength
24 Hour Relief Of:
Itchy, Watery Eyes
Itchy Throat or Nose
Zyrtec® Allergy Liquid Gels provide 24-hour relief of your worst indoor and outdoor allergy symptoms. With 10 milligrams of cetirizine hydrochloride per capsule, this prescription-strength allergy medicine starts working hard at hour 1 and works twice as hard when you take it again the next day. This seasonal allergy medicine provides relief from symptoms caused by hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. This anti-allergy medicine is effective in treating indoor allergies from dust, mold, and pet dander, and outdoor allergies caused by tree pollen, weeds, and grasses. Zyrtec® allergy relief capsules is suitable for adults and children six years and older, with one dose providing effective relief for a full 24 hours.
- Allergy medicine provides relief that starts working hard at hour 1 and works twice as hard when you take it again the next day
- Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine
Adults and children 6 years and over: One 10 mg capsule once daily; do not take more than one 10 mg capsule in 24 hours. A 5 mg product may be appropriate for less severe symptoms.
Adults 65 years and over: ask a doctor.
Children under 6 years of age: ask a doctor.
Consumers with liver or kidney disease: ask a doctor.
*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
|Amount Per Serving||% Daily Value|
|Cetirizine HCl (Antihistamine)||10 mg||*|
Keep out of reach of children.